Time

speaker

session

9:00 - 9:15 am EST

Dr. Tia Trivisonno, NYANP Past President

Welcome

9:15- 10:45 am

Amy Rothenberg, ND

You’re Not the Boss of Me: Managing Behavioral Problems in Preschool and School-aged Children

10:45 - 11:00 am

BREAK

15 Minute Break

11:00 - 12:30 pm

Paul Herscu, ND

The Homeopathic Treatment of Head Injury/Unconsciousness/Coma States

12:30 - 1:15 pm

LUNCH

45 Minute Lunch Break

1:15 - 2:15 pm

Heidi Weinhold, ND

Naturopathic Protocols for Sports Injuries and Osteoarthritis

2:15  - 3:45 pm

Leah Hollon, ND

Pharmacogenomics: Where Does the Rubber Really Meet the Road?

3:45 - 4:00 pm

BREAK

15 Minute Break

4:00 - 5:30 pm

Lana Ferris, ND

Trauma Informed Care: Beyond the Scope of AI

Cell
Cell
Cell

PLEASE NOTE: this schedule is subject to change.

Find out more:

SPEAKERS

PRESENTATIONS

SAVE THE DATE: 2024 NYANP Annual Conference October 5, 2024

X